# SDR MASA2011011801696

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,006 hours, 12,604 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT RT EMERGENCY DOOR SHOWS OPEN.  MX INSPECTED, CLEANED DOOR SENSORS AND INSTALLED, OPS GOOD.
